Translator Disclaimer
June 2014 Symmetric pairs with finite-multiplicity property for branching laws of admissible representations
Toshiyuki Kobayashi
Proc. Japan Acad. Ser. A Math. Sci. 90(6): 79-83 (June 2014). DOI: 10.3792/pjaa.90.79

Abstract

We accomplish the classification of the reductive symmetric pairs $(G,H)$ for which the dimension of the space $\mathrm{Hom}_{H}(\pi|_{H}, \tau)$ of $H$-intertwining operators is finite for any irreducible smooth representation $\pi$ of $G$ and for any irreducible smooth representation $\tau$ of $H$.

Citation

Download Citation

Toshiyuki Kobayashi. "Symmetric pairs with finite-multiplicity property for branching laws of admissible representations." Proc. Japan Acad. Ser. A Math. Sci. 90 (6) 79 - 83, June 2014. https://doi.org/10.3792/pjaa.90.79

Information

Published: June 2014
First available in Project Euclid: 30 May 2014

zbMATH: 1304.22012
MathSciNet: MR3216026
Digital Object Identifier: 10.3792/pjaa.90.79

Subjects:
Primary: 22E46
Secondary: 14M15, 53C35

Rights: Copyright © 2014 The Japan Academy

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.90 • No. 6 • June 2014
Back to Top